# SDR QXEA200800061

- Difficulty date: February 5, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 2,539 hours, 2,396 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLI- FLIGHT 2489 - AUTOFEATHER FAILS TO ILLUMINATE WITH THE BUTTON PUSHED IN.  THE FLIGHT CREW RESELECTED THE TEST IN ACCORDANCE WITH THE INSTRUCTIONS FROM MAINTENANCE CONTROL.  TESTED OK.  NO FURTHER DEFECTS NOTED.
